Sampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling

Full text for this resource is not available from the Research Repository.

Shao, H, Lam, J and Feng, Zhiguang ORCID: 0000-0003-1037-1529 (2016) Sampling-interval-dependent stability for linear sampled-data systems with non-uniform sampling. International Journal of Systems Science, 47 (12). 2893 - 2900. ISSN 0020-7721

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/34622
DOI https://doi.org/10.1080/00207721.2015.1036475
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lyapunov-like functional; data sampling
Citations in Scopus 23 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login